Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can iron supplements be taken along with Bisoprolol Hemifumarate?

Hi, I am recently taking medicine Concor Cor /Bisoprolol hemifumarate for 5 days which my Cardiologist prescribed me due to the occasional pain i am experiencing in my chest. He said there is a problem with my mitral valve. He prescribed the medicine for 2 months, once daily. My problem is that- i have sleep disorder since i am taking the medicine, sometimes i palpitate and feel something a bit heaviness in my chest off and on. Previously i am taking feroglobin iron because i had a low hemoglobin. Can i still continue to take iron without side effect while i am taking the bisoprolol? Second question, do i have to discontinue the bisoprolol?
Wed, 15 Jun 2016
Report Abuse
General & Family Physician 's  Response
dear friend
both the symptoms you are enquiring about are listed in the possible side effect of the medication you are taking
may be a change in the beta blocking medication will work for you giving the same advantages,
it would have helped if you were a bit more forth coming in the problem you have with your mitral valve
it it is a MVP or mitral valve prolapse in my experience i feel it's best left alone and no treatment is necessary, but i reserve my opinion in absence of the knowledge of the problem you have with the mitral valve.
it is advisable to discuss with your cardiologist and review the medication and treatment plan.
the anaemia also can cause the symptoms especially if it is severe
my suggestion is to meet your physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Can iron supplements be taken along with Bisoprolol Hemifumarate?

dear friend both the symptoms you are enquiring about are listed in the possible side effect of the medication you are taking may be a change in the beta blocking medication will work for you giving the same advantages, it would have helped if you were a bit more forth coming in the problem you have with your mitral valve it it is a MVP or mitral valve prolapse in my experience i feel it s best left alone and no treatment is necessary, but i reserve my opinion in absence of the knowledge of the problem you have with the mitral valve. it is advisable to discuss with your cardiologist and review the medication and treatment plan. the anaemia also can cause the symptoms especially if it is severe my suggestion is to meet your physician